# SDR SWAA2024121657822

- Difficulty date: November 7, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231ZF HAS DELAMINATION DAMAGE ON LOWER AFT END<[01] VERIFIED;[02] PASSENGER CABIN FLOOR PANEL 231ZF WITH DELAMINATION DAMAGE ON LOWER AFT END WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL PER SRM 53-00-50-2R-0 DUE TO AMOUNT OF ALL DAMAGE.;[03] VERIFIED CORRECTIVE ACTION #1
